# SDR SWIA200516029

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 10,648 hours, 9,429 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 WILL NOT STAY ENGAGED.   REPLACED STAB TRIM MACH TRIM ENGAGE PANEL.  OPERATIONAL CHECK GOOD.
